Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 31, issue 4, 1997

On the efficiency of a continuous version of the simulated annealing algorithm pp. 247-253 Downloads
Chang C. Y. Dorea
Confidence interval estimation of population means subject to order restrictions using resampling procedures pp. 255-265 Downloads
Shyamal Das Peddada
Bayes p-values pp. 267-274 Downloads
Peter Thompson
Simulating theta random variates pp. 275-279 Downloads
Luc Devroye
On the logical independence of the identities defining the stochastic independence of random events pp. 281-284 Downloads
Vladimír Balek and Ivan Mizera
The asymptotic distribution of the maximum likelihood estimator for a vector time series model with long memory dependence pp. 285-293 Downloads
S. Sethuraman and I. V. Basawa
An exponential characterization based on a type II censored sample pp. 295-298 Downloads
Jian-Lun Xu and Grace L. Yang
Limit of the quadratic risk in density estimation using linear methods pp. 299-312 Downloads
Kerkyacharian Gérard and Picard Dominique
A class of quasi-Polya distributions pp. 313-322 Downloads
Kanwar Sen and Ritu Jain
Characterization of lifetime distributions in the Ls-sense by a generalized spread pp. 323-331 Downloads
J. M. Fernandez-Ponce and J. Muñoz-Perez
Bayesian test of homogeneity for Markov chains pp. 333-338 Downloads
Jérôme A. Dupuis
Estimating the integral of a squared regression function with Latin hypercube sampling pp. 339-349 Downloads
Wei-Liem Loh
Assessing influence on the goodness-of-link in generalized linear models pp. 351-358 Downloads
Andy H. Lee and Yuejen Zhao
Improved bivariate Bonferroni-type inequalities pp. 359-364 Downloads
Min-Young Lee

Volume 31, issue 3, 1997

On the orthogonal representation of generalized random fields pp. 145-153 Downloads
J. M. Angulo and M. D. Ruiz-Medina
An application of the method of finite Markov chain imbedding to runs tests pp. 155-161 Downloads
W. Y. Wendy Lou
A characterisation of Polya tree distributions pp. 163-168 Downloads
Stephen Walker and Pietro Muliere
A new approach to the Lindley recursion pp. 169-175 Downloads
Wolfgang Stadje
On the strong universal consistency of a recursive regression estimate by Pál Révész pp. 177-183 Downloads
László Györfi and Harro Walk
Kernel regression estimators for signal recovery pp. 185-198 Downloads
M. Pawlak and U. Stadtmüller
Locating the maximum of an empirical process pp. 199-211 Downloads
Z. Shi
The geometric ergodicity and existence of moments for a class of non-linear time series model pp. 213-224 Downloads
Hongzhi An, Min Chen and Fuchun Huang
Rate of convergence in the strong law of large numbers for a class of U-statistics and von Mises statistics pp. 225-231 Downloads
Tasos C. Christofides
On exponential moments of two Brownian functionals pp. 233-237 Downloads
Wolfgang Stummer
Control of directional errors with step-up multiple tests pp. 239-242 Downloads
Wei Liu

Volume 31, issue 2, 1996

On bayesian estimation of the multiple decrement function in the competing risks problem pp. 75-83 Downloads
Andrew A. Neath and Francisco J. Samaniego
On the maximal inequality pp. 85-89 Downloads
Qiying Wang
On the domain of attraction of exp(-exp(-x)) pp. 91-95 Downloads
J. L. Geluk
On estimation for censored autoregressive data pp. 97-105 Downloads
M. Vasudaven, M. G. Nair and M. M. Sithole
A modified runs test for symmetry pp. 107-112 Downloads
Reza Modarres and Joseph L. Gastwirth
A model for a multivariate binary response with covariates based on compatible conditionally specified logistic regressions pp. 113-120 Downloads
Harry Joe and Ying Liu
Simple expressions for success run distributions in bernoulli trials pp. 121-128 Downloads
Marco Muselli
Modelling and analysis of count data using a renewal process pp. 129-132 Downloads
M. J. Faddy
A note about stationary process random sampling pp. 133-137 Downloads
Pr. B. Lacaze
Cook's distance in spline smoothing pp. 139-144 Downloads
Choongrak Kim

Volume 31, issue 1, 1996

A note on maxima of bivariate random vectors pp. 1-6 Downloads
G. Hooghiemstra and J. Hüsler
On the estimation of the unknown sample size from the number of records pp. 7-12 Downloads
J. L. Moreno Rebollo, I. Barranco Chamorro, F. López Blázquez and T. Gómez Gómez
A note on martingale inequalities for fluid models pp. 13-21 Downloads
Zbigniew Palmowski and Tomasz Rolski
The location linear discriminant for classifying observations with unequal variances pp. 23-29 Downloads
Chi-Ying Leung
Conditional inference procedures for the Laplace distribution based on Type-II right censored samples pp. 31-39 Downloads
Aaron Childs and N. Balakrishnan
Some remarks on (p;m,n) distributions pp. 41-43 Downloads
Martin Bilodeau
Robust bounded influence tests against one-sided hypotheses in general parametric models pp. 45-50 Downloads
Mervyn J. Silvapulle
A simple estimator for correlation in incomplete data pp. 51-57 Downloads
W. Albers and M. F. Teulings
Two-dimensional discrete scan statistics pp. 59-68 Downloads
Jie Chen and Joseph Glaz
On the distinguished role of the multivariate exponential distribution in Bayesian estimation in competing risks problems pp. 69-74 Downloads
Andrew A. Neath and Francisco J. Samaniego

Volume 30, issue 4, 1996

A covariance inequality under a two-part dependence assumption pp. 287-293 Downloads
Richard C. Bradley
On the shape of the domain occupied by a supercritical branching random walk pp. 295-303 Downloads
P. Révész
A note on geometric ergodicity of autoregressive conditional heteroscedasticity (ARCH) model pp. 305-311 Downloads
Zudi Lu
Lorenz ordering of power-function order statistics pp. 313-319 Downloads
Bernd Wilfling
Optimal convergence rates and asymptotic efficiency of point estimators under truncated distribution families pp. 321-331 Downloads
Chen Guijing
On approximation of the level probabilities for testing ordered parallel regression lines pp. 333-338 Downloads
Gilberto A. Paula
Second- and third-order bias reduction for one-parameter family models pp. 339-345 Downloads
Silvia L. P. Ferrari, Denise A. Botter, Gauss M. Cordeiro and Francisco Cribari-Neto
A characterization of multivariate normal distribution and its application pp. 347-352 Downloads
Zhen-Hai Yang, Kai-Tai Fang and Jia-Juan Liang
Multinomial estimation procedures for two stochastically ordered distributions pp. 353-361 Downloads
R. L. Dykstra, Chu-In Charles Lee and Xiaosong Yan
Covariance identities for normal variables via convex polytopes pp. 363-368 Downloads
Richard A. Vitale
Between local and global logarithmic averages pp. 369-378 Downloads
István Berkes and Lajos Horvath

Volume 30, issue 3, 1996

Unit root tests for time series with outliers pp. 189-197 Downloads
Dong Wan Shin, Sahadeb Sarkar and Jong Hyup Lee
A note on the bounds of efficiency factor and ER optimality of block designs pp. 199-203 Downloads
Maria Kozlowska
On the A-, D-, E- and L-efficiency of block designs pp. 205-209 Downloads
Henryk Brzeskwiniewicz
Structural efficiency of incomplete block designs pp. 211-214 Downloads
M. R. Srinivasan and G. Gopal
Further orthogonal designs in linear models and sequences with zero autocorrelation pp. 215-219 Downloads
Christos Koukouvinos
Some results for almost D-optimal experimental designs pp. 221-226 Downloads
Christos Koukouvinos
On asymptotic minimaxity of Kolmogorov and omega-square tests pp. 227-233 Downloads
Ermakov Mikhail Sergeevich
Temporal aggregation in a periodically integrated autoregressive process pp. 235-240 Downloads
Philip Hans Franses and H. Peter Boswijk
Approximating the Bayes factor pp. 241-245 Downloads
Erhard Reschenhofer
Comparing first-passage times for semi-Markov skip-free processes pp. 247-256 Downloads
Antonio Di Crescenzo and Luigi M. Ricciardi
Fixed width confidence bands for densities under censoring pp. 257-264 Downloads
Adam T. Martinsek and Yi Xu
Maximizing the probability of pest extinction on a stochastic pest-predator model pp. 265-270 Downloads
Wenyaw Chan
Asymptotics of generalized M-estimation of regression and scale with fixed carriers, in an approximately linear model pp. 271-285 Downloads
Douglas P. Wiens

Volume 30, issue 2, 1996

The algebraic equality of two asymptotic tests for the hypothesis that a normal distribution has a specified correlation matrix pp. 99-103 Downloads
Heinz Neudecker and Albert Satorra
Linear sufficiency and admissibility in restricted linear models pp. 105-111 Downloads
Berthold Heiligers and Augustyn Markiewicz
Rates of clustering in FLIL for weighted partial sum processes pp. 113-118 Downloads
Charles El-Nouty
A note on expected hitting times for birth and death chains pp. 119-125 Downloads
JoséLuis Palacios and Prasad Tetali
Geodesic submanifolds of a family of statistical models pp. 127-132 Downloads
Angela De Sanctis
Mean square error matrix comparison of some estimators in linear regressions with multicollinearity pp. 133-138 Downloads
Nityananda Sarkar
The volume of the smallest parallelepiped including m random points pp. 139-145 Downloads
JoséM. González-Barrios
Critical phenomenon of a two component nonlinear stochastic system pp. 147-155 Downloads
Xiong Chen and Shui Feng
On the lower bound of the number of real roots of a random algebraic equation pp. 157-163 Downloads
Takashi Uno
Complete convergence of moving average processes under dependence assumptions pp. 165-170 Downloads
Li-Xin Zhang
Smooth extensions of Pearsons's product moment correlation and Spearman's rho pp. 171-177 Downloads
J. C. W. Rayner and D. J. Best
Asymptotics for multivariate t-statistic for random vectors in the generalized domain of attraction of the multivariate normal law pp. 179-188 Downloads
Steven J. Sepanski

Volume 30, issue 1, 1996

A note on strong approximation for quantile processes of strong mixing sequences pp. 1-7 Downloads
Hao Yu
Asymptotically optimal stopping rules in the presence of unknown parameters pp. 9-16 Downloads
A. Irle
Weighted empiricals and the product-limit estimator in the multiplicative hazard and time transfer regression model pp. 17-24 Downloads
Song Yang
Extreme value theory for a thermal energy storage model pp. 25-31 Downloads
João Gomes
Commutative infinitesimal triangular systems on Euclidean motion groups pp. 33-36 Downloads
Daniel Neuenschwander
Optimal spectral kernel for long-range dependent time series pp. 37-43 Downloads
Miguel Delgado and Peter M. Robinson
Root-n-consistent and efficient estimation in semiparametric additive regression models pp. 45-51 Downloads
Anton Schick
Distribution of MLE of the multiple correlation coefficient for data with missing values in a dependent variable pp. 53-59 Downloads
L. Sakalauskas and D. Sukauskaite
Improved score tests for one-parameter exponential family models pp. 61-71 Downloads
Silvia L. P. Ferrari, Gauss M. Cordeiro, Miguel A. Uribe-Opazo and Francisco Cribari-Neto
The limiting distributions of unit-root tests for data with cross-sectional and time-series dimensions pp. 73-77 Downloads
Tony Wirjanto
Bayesian hypotheses testing using posterior density ratios pp. 79-86 Downloads
Sanjib Basu
Bootstrapping general first order autoregression pp. 87-98 Downloads
Günter Heimann and Jens-Peter Kreiss
Page updated 2021-08-05